This is one of many types of constricting devices placed at the base of the penis to diminish venous outflow and improve the quality and duration of the erection. This is particularly useful in men who have a venous leak and are only able to obtain partial erections that they are unable to maintain. These constricting devices may be used in conjunction with oral agents, injection therapy, and vacuum devices.
ED can also occur as a side effect of some medications, for example some high blood pressure medications such as certain diuretics and beta blockers. If you think that a medication you are taking has a negative effect on your sex life, you should discuss this with your prescribing doctor. Your doctor may be able to recommend an alternative treatment.

In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
×